# SDR ASAA2023062943915

- Difficulty date: June 29, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141A5810181
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR PNL AFT OF L1 DOOR P/N 141A5810-181 BROKEN. GROUNDED - YES. COMPLETED PERMANENT REPAIR OF FWD WET AREA FLOOR PANEL IAW B737-900ER SRM 53-00-50-2R-0 & 53-00-50-2R-1.
